Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Rash on butcrack, odoury red patches. Any treatment?

i am a girl im 16 and i recently started getting alot of bumps all over my body i thoght iy was flea bites case my roomate had a dog with fleas but she moved out and now i recently noticed something that kind of looks like a rash on my top part of my butcrack. its like dry skin with like red patches and it also sometimes has an oder. case earlier today i took a shower and i checked and i cold smell my self. and i took a good long me please
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
It seems like this is skin bacterial infection and in this place most common lesions are pylonidal sinus or perianal abscess. This must be treated surgically and this is only permanent soulutin. YOu shouldnt scratch it or touch, you can just make it worse, YOu should visit doctor for it. Wish you good health.
Answered: Wed, 12 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor